# SDR C2XA09CL080

- Difficulty date: June 8, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 25,047 hours, 18,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2972 - CREW REPORTED CABIN EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE INSPECTED AND RESET SYSTEM.  OPERATIONAL CHECK PERFORMED.  CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
